Navegar

Yves Albert Emile Lequain

Yves Albert Emile Lequain

Título: PhD, Lousiana Univ. – 1968
Posição : Pesquisador Titular
Áreas de pesquisa : Álgebra
Telefone : +55-21-2529-5158
Fax: +55-21-2529-5129

 

Artigos de Pesquisa

1. SUR LA STRUCTURE DU DEMI-GROUPE MULTIPLICATIF D’UN ANNEAU.
Comp. Rendus de l’Acad. des Sc. de Paris, 1966, 263, pp. 492-493

2. DIFFERENTIAL SIMPLICITY AND COMPLETE INTEGRAL CLOSURE.
Pacific Journal of Mathematics 36, 1971, pp. 741-751

3. DIFFERENTIAL SIMPLICITY AND EXTENSION OF A DERIVATION.
Pacific Journal of Mathematics 46, 1973, pp. 215-224

4. EXTENSIONS DE DERIVATIONS D’ANNEAUX.
Col. Atas 13°, Bol. Soc. Bras. Mat., 1973, pp. 127-143

5. DIFFERENTIAL SIMPLICITY AND A CRITERION FOR NORMALITY.
Rev. Colombiana de Matemática VIII, 1974, pp. 1-5

6. A CRITERION FOR A POINT TO BE GEOMETRICALLY UNIBRANCHED.
Journal of Algebra 43, 1976 pp. 517-528

7. ANÉIS REGULARES, ANÉIS D-SIMPLES.
Atas 10° Col. Bras. Mat., julho de 1978, Poços de Caldas, MG

8. DIFFERENTIAL SIMPLICITY IN REGULAR LOCAL RINGS.
Bull. of London Mat. Soc. no. 110, 1978, pp. 273-275

9. PROJECTIVE MODULES OVER R[X1,…,Xn],R A PRUFFER DOMAIN.
Journal of Pure and App. Alg. 18, 1980, pp. 165-171
Em colaboração com Aron Simis

10. CATENARIAN PROPERTY IN A DOMAIN OF FORMAL POWER SERIES.
Journal of Algebra 65, 1980, pp. 110-117

11. THE GLUING OF MAXIMAL IDEALS-SPECTRUM OF A NOETHERIAN RING. GOING-UP AND
GOING-DOWN IN POLYNOMIAL RINGS.
Trans. of the AMS 260, 1980, pp. 583-593
Em colaboração com A.M. Souza Doering

12. GOING DOWN AND UNIBRANCHNESS.
Bol. Soc. Bras. Matemática, 1980, pp. 51-54

13. CHAINS OF PRIME IDEALS IN POLYNOMIAL RINGS.
Journal of Algebra 78, 1982, pp. 163-180
Em colaboração com A.M. Souza Doering

14. SEQUÊNCIAS SATURADAS DE IDEAIS PRIMOS EM ANÉIS DE SÉRIES FORMAIS.
Atas da 6a. Escola Latino-Americana de Matemática, pp.133-136

15. NUMBER OF GENERATORS OF A MODULE OVER A RING OF POLYNOMIALS.
Comm. in Algebra 11, 1983, pp. 2107-2114
Em colaboração com P. Brumatti

16. CHAINS OF PRIME IDEALS IN FORMAL POWER SERIES RINGS.
Proceedings of the AMS 88, 1983, pp. 591-594
Em colaboração com A.M. Souza Doering

17. MÓDULOS SOBRE ANÉIS DE POLINÔMIOS.
Atas do 14° Col. Bras. Mat., 1985, pp. 33-46
Poços de Caldas, MG

18. A LOCAL CHARACTERIZATION OF NOETHERIAN AND DEDEKIND RINGS.
Proceedings of the AMS 94, 1985, pp. 369-370

19. MAXIMALLY DIFFERENTIAL PRIME IDEALS.
Journal of Algebra 101, 1986, pp. 403-417
Em colaboração com A.M. Souza Doering

20. EMBBEDDING DIMENSION IN LOCAL RINGS.
Communications in Algebra 18, (1990) pp. 3923-3931

21. A NOTE ON LOCALLY NILPOTENT DERIVATIONS
Journal of Pure and Applied Algebra, 79 (1992), 45-50
Em colaboração com M. Ferrero e A. Nowiqcki

22. DIFFERENTIAL SIMPLICITY, COHEN-MASCAULAYNESS AND FORMAL PRIME DIVISORS.
Journal of Pure and Applied Algebra, 84 (1993) 1-11
Em colaboração com P.R. Brumatti e A.M. Souza Doering

23. MAXIMALLY DIFFERENTIAL IDEALS.
Journal of Algebra, 168, (1994), 172-181.
Em colaboração com P.R. Brumatti

24. INTEGRAL CLOSURE OF A DIFFERENTIALLY SIMPLE RING.
Journal of Algebra, 171 (1995), 1-4

25. THE WEAK APPROXIMATION THEOREM FOR VALUATIONS
Journal of Algebra 211 (1999), 711-735
Em colaboração com A. M. de Souza Doering

26. THE DIVISIBILITY ORDERS OF ZN
Journal of Algebra, 211 (1999), 736-753

27. EXTENSION OF SEMI-LOCAL RINGS SHARING THE SAME GROUP OF UNITS
Journal of Pure and Applied Algebra, 173 (2002), 281-291
Em co-autoria com A. M. de Souza Doering

28. DIFFERENTIAL SIMPLICITY IN POLYNOMIAL RINGS AND ALGEBRAIC INDEPENDENCE OF POWER SERIES
Journal of the London Mathematical Society
Em co-autoria com P. Brumatti e Daniel Levcovitz

29. SIMPLE SHAMSUDDIN DERIVATIONS OF K[X1, …, Xn] AND CYCLIC MAXIMAL
LEFT IDEAL OF THE WEYL ALGEBRA An(K)

30. d-SIMPLE RINGS AND PRINCIPAL MAXIMAL IDEALS OF THE WEYL ALGEBRA
Em co-autoria com Daniel Levcovitz e J. C. Souza Jr.

31. CYCLIC MAXIMAL LEFT IDEALS OF THE WEYL ALGEBRA A2(K): AN EFFECTIVE APPROACH
Em co-autoria com A. M. de Souza Doering e C. Ripoll

Trabalhos expositórios publicados

1. MÉTODOS GEOMÉTRICOS NA TEORIA DOS NÚMEROS.
Notas de Matemática n° 15, 1976, pp. 73-91
Universidade Federal do Ceará

 

Livros publicados

1. ALGEBRA: AN INTRODUCTION.
Monografias do IMPA, 1983
Em colaboração com Arnaldo Garcia

2. TÓPICOS DA TEORIA DE GALOIS
18° Escola de Álgebra, 1985

3. ÁLGEBRA: UM CURSO DE INTRODUÇÃO.
Projeto Euclides, 1989
Em colaboração com Arnaldo Garcia

4. APROXIMAÇÃO DE UM NÚMERO REAL POR NÚMEROS RACIONAIS
Texto para um Curso do 19o Colóquio Bras. de Matemática, 1993

5. ELEMENTOS DE ÁLGEBRA
Projeto Euclides, 2002
Em co-autoria com Arnaldo Garcia